A criterion for the half-plane property

Journal Article (Journal Article)

We establish a convenient necessary and sufficient condition for a multiaffine real polynomial to be stable, and use it to verify that the half-plane property holds for seven small matroids that resisted the efforts of Choe, Oxley, Sokal, and Wagner [Y.-B. Choe, J.G. Oxley, A.D. Sokal, D.G. Wagner, Homogeneous polynomials with the half-plane property, Adv. Appl. Math. 32 (2004) 88-187]. © 2008 Elsevier B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Wagner, DG; Wei, Y

Published Date

  • April 6, 2009

Published In

Volume / Issue

  • 309 / 6

Start / End Page

  • 1385 - 1390

International Standard Serial Number (ISSN)

  • 0012-365X

Digital Object Identifier (DOI)

  • 10.1016/j.disc.2008.02.005

Citation Source

  • Scopus